MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY SET, PIGGYBACK WITH BACKCHECK VALVE, 2 CLAVE Y-SITES, 0.2 MICRON FILTER,; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY SET, PIGGYBACK WITH BACKCHECK VALVE, 2 CLAVE Y-SITES, 0.2 MICRON FILTER,; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 20669-01
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a primary set, piggyback with backcheck valve, 2 clave y-sites, 0.2 micron filter, secure lock, 100 inch generated a leak during patient use.Upon using the set, found some were defective, resulting in inadequate quantity to use." quantity affected are 15 and it is unknown if it is available for return.The customer also stated that it is a product quality complaint, manufacturing-related and not an adverse event.A sample picture is not provided since they already disposed of the defective intravenous (iv) sets.The reporter/user is willing to be further contacted.There was no harm to the patient reported.
 
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint of leakage could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY SET, PIGGYBACK WITH BACKCHECK VALVE, 2 CLAVE Y-SITES, 0.2 MICRON FILTER,
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19244095
Report Number9615050-2024-00358
Device Sequence Number12619974
Product Code FPA
UDI-Device Identifier10887787005926
UDI-Public(01)10887787005926(17)250901(10)6486734
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Catalogue Number20669-01
Device Lot Number6486734
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID, UNK MFR.
Patient SexUnknown